# SDR UIEA2015122100788

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,262 hours, 16,748 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5027F
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG ANTI-ICE EICAS MESSAGE WITH ENGINE AT LOW POWER SETTINGS.  REPLACED & OPERATIONS CHECKED RT NAC TAI VALVE IAW AMM 30-21-03 401.
